Title:
The Tumbling Box
Authors:
Colley, Susan Jane
Abstract:
No abstract available.
Citation:
Colley, Susan Jane. 1987. "The Tumbling Box." American Mathematical Monthly 94(1): 62-68.
Publisher:
Mathematical Association of America
DATE ISSUED:
1987-01
Department:
Mathematics
Type:
Article
PUBLISHED VERSION:
10.2307/2323505
Additional Links:
http://www.jstor.org/stable/2323505?origin=crossref
Notes:
Included in "The Teaching of Mathematics" section, edited by Joan P. Hutchinson and Stan Wagon.
PERMANENT LINK:
http://hdl.handle.net/11282/600372

Full metadata record

DC FieldValue Language
dc.contributor.authorColley, Susan Janeen
dc.date.accessioned2016-02-29T14:11:21Zen
dc.date.available2016-02-29T14:11:21Zen
dc.date.issued1987-01en
dc.identifier.citationColley, Susan Jane. 1987. "The Tumbling Box." American Mathematical Monthly 94(1): 62-68.en
dc.identifier.issn0002-9890en
dc.identifier.urihttp://hdl.handle.net/11282/600372en
dc.description.abstractNo abstract available.en
dc.language.isoen_USen
dc.publisherMathematical Association of Americaen
dc.identifier.doi10.2307/2323505en
dc.relation.urlhttp://www.jstor.org/stable/2323505?origin=crossrefen
dc.subject.departmentMathematicsen_US
dc.titleThe Tumbling Boxen_US
dc.typeArticleen
dc.description.notesIncluded in "The Teaching of Mathematics" section, edited by Joan P. Hutchinson and Stan Wagon.en_US
dc.identifier.journalThe American Mathematical Monthlyen
dc.identifier.volume94en_US
dc.identifier.issue1en_US
dc.identifier.startpage62en_US
dc.rightsArchived with thanks to The American Mathematical Monthlyen
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.